Jump to content
CrazyBoards.org

Recommended Posts

Anyone haven any experience on it? An side effects you've experienced? My psyche wants me to take it because I have developed binge eating disorder on Abilify-but it works so I don't want to stop taking it. I know abilify has a lower risk of weight gain-guess I'm just unlucky lol. 

Link to comment
Share on other sites

Took it briefly for migraines. It messed with my sense of temperature -- made me wear a coat indoors. I also gained weight on it, but I don't think that's typical. And the tingling arm thing. But to be fair I didn't stay on it for more than a few weeks so some of this may have subsided in time.

Link to comment
Share on other sites

I took Topamax for binge eating issues.  Unfortunately, it did not help me decrease the frequency of my binge eating episodes. 

 

Additionally, I had a lot of cognitive issues on Topamax.  I had trouble with word-finding, spelling, and short term memory.  Lots of tip-of-the-tongue moments.

 

However, I think it is always worth giving a med a shot, especially if the Abilify is working will for you.  Good luck.

Link to comment
Share on other sites

I love abilify....Second to Invega but well abilift kept me awake and the invega made me gain weight. Um, about that topamax. I hated it with my guts....It was the worsed drug for me. Made my skin feel like fire and gave me spine eye's....Ugh it was just a nasty drug for me. Now you may want to give it a try, it may work for you....I just know and I really don't complaine about Side Effects...that drug had the worst!

Link to comment
Share on other sites

Okay I at first I felt dizzy, nauseas, and confused. But that last a mere hour or 2. Now I feel fine. AND my appetite feels manageable! :D I used to have absolutely NO control. And today I have barely eaten! Now that I think about it I need to go eat some things after this post so I am not starving myself. I  mean I have cravings still-but they last a mere 15 minutes. Before they would be there for HOURS keeping me up at night. As for memory issues-I am already on meds that are causing that and have been for a while. It so biggie. I just lose my train of thought sometimes and forget where I put things. I can't wait to see what happens at 100mg! Also I would like to add I am not taking it for weight loss. I am taking it to counteract the weight gain side effect of the Abilify. 

 

YAY I am happy!

Link to comment
Share on other sites

You might want to consider Metformin to help with the weight gain from AAPs. Metformin helped me more than anything else I've tried.

Thanks but this seems to be working out for me. Again thank you though. :)

Edited by Bipolar_Flower
Link to comment
Share on other sites

Lost my first pound in 2 days :D  And thankfully I don't have any bad side effects really. I lose my train of thought but it was like that before it because of my other meds. This is great because I was seriously on my way to obesity-I'd prefer this over that. I'm glad I gave it a try. Now my appetite from the Abilify is under control and I can lose the weigh I got on it. YAY! 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...